# SDR YENA2022050200434

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 01739
- Aircraft time: 75,845 hours, 27,445 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1496, CUN-FLL. ' DESCENDING THROUGH 12,000' FUME EVENT BEGAN, AND BOTH PILOTS DETECTED A MUSTY DIRTY SOCK SMELL. TURNED OFF PACK 1 AS PER ODOR ISOLATION PCDR, MOSTLY CLEARED BY 6,000'; ACCOMPLISHED INSPECTION OF APU AREA. NO FUEL / OLIS LEAK WAS NOTED AT THIS TIME. COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ( A ) ISOLATED FAULT TO TYPE 10 ( A ) , 1 C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE .'
